Idempotent measures: absolute retracts and soft maps

Taras Radul


We investigate under which conditions the space of idempotent measures is an absolute retract and the idempotent barycenter map is soft.


Absolute retract; soft map; idempotent (Maslov) measure; idempotent barycenter map

Full Text:



M. Akian, Densities of idempotent measures and large deviations, Trans. Amer. Math. Soc. 351 (1999), no. 11, 4515–4543.

T. Banakh and T. Radul, F-Dugundji spaces, F-Milutin spaces and absolute F-valued retracts, Topology Appl. 179 (2015), 34–50.

S. Ditor and R. Haydon, On absolute retracts, P (S) and complemented subspaces of C(Dω1 ), Studia Math. 56 (1976), 243–251.

L.Q. Eifler, Openness of convex averaging, Glasnik Mat. Ser. III, 32 (1977), no. 1, 67–72.

V.V. Fedorchuk, On a barycentric map of probability measures, Vestn. Mosk. Univ, Ser. I, No 1, (1992), 42–47.

V.V. Fedorchuk, On barycentrically open bicompacta, Sib. Math. J. 33 (1992), 1135–1139.

R. Haydon, Embedding Dτ in Dugunji spaces, with an application to linear topological classification of spaces of continouos function, Studia Math. 56 (1976), 31–44.

G.L. Litvinov, The Maslov dequantization, idempotent and tropical mathematics: a very brief introduction, Idempotent Mathematics and Mathematical physics, 1–17, Contemp. Math., vol. 377, Amer. Math. Soc., Providence, RI, 2005.

V.P. Maslov and S.N. Samborskiı̆, Idempotent Analysis, Adv. Soviet Math., vol. 13, Amer. Math. Soc., Providence, 1992.

R.C. O’Brien, On the openness of the barycenter map, Math. Ann. 223 (1976), 207–212.

S. Papadopoulou, On the geometry of stable compact convex sets, Math. Ann. 229 (1977), 193–200.

T. Radul, Absolute retracts and equiconnected monads, Topology Appl. 202 (2016), 1–6.

T. Radul, On the openness of the idempotent barycenter map, Topology Appl. 265 (2019), 106809.

T. Radul, On the baricentric map of probability measures, Vestn. Mosk. Univ. Ser. I (1994), No. 1, 3–6.

T. Radul, On baricentrically soft compacta, Fund. Math. 148 (1995), 27–33.

T. Radul, Topology of the space of ordering-preserving functionals, Bull. Pol. Acad. Sci. 47 (1999), 53–60.

E.V. Shchepin, Functors and uncountable powers of compacta, Uspekhi Mat. Nauk 36 (1981), 3–62.

E.V. Shchepin, Topology of limit spaces of uncountable inverse spectra, Russian Math. Surveys 31 (1976), 155–191.

M. Zarichnyi, Spaces and mappings of idempotent measures, Izv. Ross. Akad. Nauk Ser. Mat. 74 (2010), 45–64.

M. Zarichnyi, Michael selection theorem for max-plus compact convex sets, Topology Proceedings. 31 (2007), 677–681.

M. Zarichnyi, Absolute extensors and the geometry of multiplication of monads in the category of compacta, Mat. Sbornik. 182 (1991), 1261–1288.

K. Zimmermann, A general separation theorem in extremal algebras, Ekon.-Mat. Obz. 13 (1977), 179–201.


  • There are currently no refbacks.

Partnerzy platformy czasopism